# SDR SWIA202052888

- Difficulty date: September 10, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Mlg Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FAIRING DIAPHRAGM ASSY SUPPORT STRUCTURE CRACKED, MARKED.  C-CHECK RO 9/27/2020.  THE CRACKED LT MLG FAIRING DIAPHRAGM ASSY SUPPORT (P/N CC670-39205-5) HAS BEEN REPLACED WITH NEW AND INSTALLED WITH NEW HARDWARE, REF CRJ700 SRM.
